RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 66–75 (Mi mz3585)  

Maximal function $f^#$ being in an Orlicz class

A. A. Korenovskii


Full text: PDF file (849 kB)

English version:
Mathematical Notes, 1989, 46:2, 620–626

Bibliographic databases:

UDC: 517.51
Received: 23.09.1987

Citation: A. A. Korenovskii, “Maximal function $f^#$ being in an Orlicz class”, Mat. Zametki, 46:2 (1989), 66–75; Math. Notes, 46:2 (1989), 620–626

Citation in format AMSBIB
\Bibitem{Kor89}
\by A.~A.~Korenovskii
\paper Maximal function $f^\#$ being in an Orlicz class
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 66--75
\mathnet{http://mi.mathnet.ru/mz3585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019051}
\zmath{https://zbmath.org/?q=an:0707.46018|0687.46016}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 620--626
\crossref{https://doi.org/10.1007/BF01137626}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800020}


Linking options:
  • http://mi.mathnet.ru/eng/mz3585
  • http://mi.mathnet.ru/eng/mz/v46/i2/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020